# SDR HALA95161

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 2612 · Fire Detection
- Part: Connectors
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

HNL - FLT NR 25 - NR 1 FUEL LEVER, FIRE HANDLE AND A-LOOP LIGHT FLICKERED INTERMITTENTLY ON DESCENT WITH ENGINES AT IDLE.  NO AURAL WARNING.  MOVED NR 1 THROTTLE SLIGHTLY FORWARD AND INDICATION WENT AWAY.  OTHERWISE, FOLLOWED H.A. S.O.P. AFTER LANDING ON TAXI IN.  NR 1 FIRE WARNING CAME ON WITH AURAL WARNING.  SHUT DOWN NR 1 ENGINE AND FIRE WARNING LIGHT WENT OUT.  ASKED TOWER IF THERE WAS ANY SMOKE FROM ENGINE, BUT, THEY SAID ALL LOOKED NORMAL.  CLEANED NR 1 ENGINE FIRE DETECTOR CANNON PLUGS ON ELEMENTS.  A-LOOP TESTED GOOD.  (M)
